# SDR DALA2025040102436

- Difficulty date: March 29, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N317DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55212
- Aircraft time: 4,932 hours, 2,127 cycles
- Engine: PW1524G3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FUME (DIRTY SOCK SMELL) ON INITIAL TAXI OUT. T/S PER AMDS W/C 0550-2001 FOUND #2 ENG OVER SERVICED BY 2 QUARTS C/W AMDS W/C 5001- 6001 #2 ENG OIL CONSUMPTION RATE .047 QPH WITHIN LIMITS C/W AMDS W/C 0550-2003 ECS DECONTAMINATION R/R LT AND RT RECIRC FILTERS PER A220 AMP BD500-A -321-22-03-01AAA- 720A-A NO ODER NOTED OK FOR SERVICE. (LP# 7087928)
